# SDR UPS204581

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Upper Chord
- Part number: 65185385
- Condition: Corrosion
- Location: Ws 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON 870 UPPER CHORD, LBL 35 AND RBL 25 WL 190.  REMOVED AND REPLACED IAW EO B727-5710-7412A.
